# SDR ABXA010123

- Difficulty date: April 7, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- Aircraft time: 55,050 hours, 24,911 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 5704066
- Condition: Broken
- Location: Rt Mlg Door
- Part time: 55,050 hours, 24,911 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT MAIN LANDING GEAR FLYING DOOR CONNECTING ROD WAS BROKEN.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MAIN LANDING GEAR FLYING DOOR CONNECTING ROD, IAW DC-8 MM 32-12-01.
